Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Chaotic polynomials on Fréchet spaces''


Author: Alfredo Peris
Journal: Proc. Amer. Math. Soc. 129 (2001), 3759-3760
MSC (2000): Primary 46G20, 46A04, 37D45
Published electronically: June 13, 2001
Original Article: Proc. Amer. Math. Soc. 127 (1999), 3601-3603.
MathSciNet review: 1860515
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46G20, 46A04, 37D45

Retrieve articles in all journals with MSC (2000): 46G20, 46A04, 37D45


Additional Information

Alfredo Peris
Affiliation: Departamento de Matemática Aplicada, E. T. S. Arquitectura, Universidad Politécnica de Valencia, E-46022 Valencia, Spain
Email: aperis@mat.upv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06274-8
PII: S 0002-9939(01)06274-8
Received by editor(s): October 18, 2000
Published electronically: June 13, 2001
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2001 American Mathematical Society